# SDR CALA2019080501314

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 59,877 hours, 25,884 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: D5337090121000
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS NOTED OUTSIDE THE CUTOUT AREA AT FR35 LT SIDE, HOLES 3, 4 & 20.  REPAIRED THE PRESSURE PANEL HOLES IAW ECRA 5331-02417 REV. A,
